# SDR SIMA20200908002

- Difficulty date: September 8, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,084 hours, 34,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT, BURNING SMELL IN THE AIRPLANE ON CLIMBOUT.  NO SMOKE AND NO EICAS MESSAGES.  TROULBESHOOTING ITEM NR 1, BURNING SMELL IN AIRPLANE. ETN -EM-72-034 DUE.  C/A C/W ETN-EM-72-034.
